# SDR 97ZZZX3628

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108FX
- Make and model: Lear 31A
- Aircraft serial: 104
- Engine: Garrtt TFE73123B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Right Engine
- Part time: 1,296 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ROLLED BACK AND FLAMED OUT CLIMBING FROM 44,000 FEET TO 45,000 FEET.  NO INDICATION OF PROBLEM UNTIL AIRCRAFT YAWED.  CONDITIONS SPEED - .74 TO .75 MACH.  OAT = -61C.  POWER = MAX COUNTS.  AIRCRAFT DESCENDED TO 25,000 FEET, UNABLE TO WINDMILL START.  STARTER ENGAGED AND START SUCCESSFUL WITHIN PARAMETERS.  OTHER CONDITIONS, AIRCRAFT ON AUTOPILOT AND CREW HAD NOT TOUCHED THE THROTTLE.  GRAVITY FLOW OPEN, STANDBY PUMPS OFF.  AIRCRAFT DIVERTED.  ENGINE CYCLES, 957.
